# SDR IPXA2023120744662

- Difficulty date: December 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 23,439 hours, 13,940 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE RAFT RELEASE WARNING LIGHT INOP REMOVED AND REPLACED AUTONOMOUS POWER SUPPLY. OPS CHECK OK. REF AMM 52-73-18. PERFORMED TEST OF L1 DOOR WARNING LIGHT. OPS CHECK OK. REF AMM 52-73-00. THIS CLEARS DEFERRAL. PLACARD REMOVED
